- -

Constructing mean square approximations of decomposable space-time uncertainty diffusion models

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Constructing mean square approximations of decomposable space-time uncertainty diffusion models

Show simple item record

Files in this item

dc.contributor.author Cortés, J.-C. es_ES
dc.contributor.author Jódar Sánchez, Lucas Antonio es_ES
dc.contributor.author Romero Bauset, José Vicente es_ES
dc.contributor.author Villafuerte, L. es_ES
dc.date.accessioned 2016-05-10T15:48:36Z
dc.date.available 2016-05-10T15:48:36Z
dc.date.issued 2012
dc.identifier.issn 2223-6457
dc.identifier.uri http://hdl.handle.net/10251/63872
dc.description.abstract [EN] In this paper mixed diffusion models under decomposable space-time uncertainty are studied. Existence conditions for constructing a mean square convergent series stochastic solution process are given. Methods for constructing numerical mean square approximations and computing the expectation and variance are illustrated by an example. es_ES
dc.description.sponsorship This work has been partially supported by the Spanish Ministery of Economy and Competitiveness grants MTM2009-08587, DPI2010– 20891–C02–01, Universitat Politècnica de València grant PAID06-11-2070 and Mexican CONACYT.
dc.language Inglés es_ES
dc.publisher Asian Academic Publisher es_ES
dc.relation MINECO/MTM2009-08587 es_ES
dc.relation UPV/PAID06-11-2070 es_ES
dc.relation MINECO/DPI2010– 20891–C02–01
dc.relation.ispartof Egyptian-Chinese journal of computational and applied mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Uncertainty modelling es_ES
dc.subject Diffusion model es_ES
dc.subject Random differential equation es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Constructing mean square approximations of decomposable space-time uncertainty diffusion models es_ES
dc.type Artículo es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cortés, J.; Jódar Sánchez, LA.; Romero Bauset, JV.; Villafuerte, L. (2012). Constructing mean square approximations of decomposable space-time uncertainty diffusion models. Egyptian-Chinese journal of computational and applied mathematics. 1(1):10-23. http://hdl.handle.net/10251/63872 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://www.nonlinearscience.com/paper.php?pid=0000000160 es_ES
dc.description.upvformatpinicio 10 es_ES
dc.description.upvformatpfin 23 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 1 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 234331 es_ES
dc.contributor.funder Ministerio de Economía y Competitividad
dc.contributor.funder Universitat Politècnica de València


This item appears in the following Collection(s)

Show simple item record